# SDR HNAA2012082400924

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- Engine: Pwa PW120A
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 252 S31-32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LEG AT BS 252.00, STR 31S AND 32S ARE CORRODED.  CLEANED FRAME LEG AT STA X252, STR 31S AND 32S IAW SRM 51-20-11. ALODINED AND PRIMED AS REQUIRED.
